# SDR RRXA98468

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5642856507
- Condition: Misdrilled
- Location: Frame 717
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 717 WITH MISDRILLED HOLES AT LONGERONS 9 AND 10 LEFT.  ALSO LONGERON 11 LEFT INTERCOSTAL MISDRILLED IN THE RADIUS.  REMOVED CLIPS AND LOOSENED STRAPS, PLUGGED MISDRILLED HOLES IAW DC-8 SRM 51-1-21, FABRICATED AND INSTALLED REPAIR ANGLE AND STRAPS IAW FAA APPROVED ACMI SKETCH SK98260, HEAT TREATED IAW DC-8 SRM 51-1-1, AREA TREATED IAW DC-8 SRM 51-1-8.
